An Interval Algorithm for a Class of Constrained min-max-min Problems

CHU Dan-hua, CAO De-xin, CHEN Yue-xia

PDF(165 KB)
PDF(165 KB)
Journal of Shihezi University ›› 2007, Vol. 25 ›› Issue (2) : 256-259.

An Interval Algorithm for a Class of Constrained min-max-min Problems

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2007, 25(2): 256-259

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(165 KB)

Accesses

Citation

Detail

Sections
Recommended

/